# SDR SWAA2024031355229

- Difficulty date: February 23, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 500i S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; STINGER CLIP CRACKED AT STA 500I STR 25L.<[01] REMOVED CRACKED STR. CLIP PER SRM 51-40-02;[02] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] REPLACED STR. CLIP PER SRM 51-40-02
